Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

After having a severe chest pain i develop a bad cough and my lungs are full of water. What could be the reason?

have i had a heart attack or am i in danger of one?
two days ago i had sever chest pain lasting for about 4 minutes going down my left arm. immediately afterward i developed a bad cough and it felt like my lungs were full of water. then suddenly today ive developed intense virtigo, disorientation, and nausea lasting for about 2 hours so far. im clammy and keep breaking out in cold sweats. obvioulsy something is wrong, but does anyone know if its serious or maybe just some odd virus?
Asked On : Sat, 12 Dec 2009
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It is probaly a good idea to go to the hospital. Depending on your age, it could be signs of a heart attack, i doubt it. It does have some signs of a pulmonary embolism. That can be caused by a blood clot in the leg from sitting for a long period of time or recent surgery. The clot can migrate into your lungs and be a problem. That can happen at any age.
Answered: Sat, 12 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor